Discussions that mention aciphex

General Health board


You could try aciphex ( i use it) for your stomach. Just to deltee side effects possibilities. I am going to tell you what i learned. These lovely stomach medicines ( i have been on it for 12 years) cause vitamin deficiencies. They are now making suppliments if you take the stomach stuff. Also, check your b12 levels.It is a quick bloodtest. I get shots now. Apparently without the acid certain vitamins can not be absorbed. NOONE told me that. Then i went to a motility stomach hospital and they told me. When you dont feel good as well.. i think its natural to get anxiety. It stinks but i think pain and anxiety tend to chase each other. It feels like the average person does not get that. Doctors are different today then they were years ago. They do not care as much and just want to move to the next patient. I think that in itself is stress producing!! I am sure you know tobacco is unhealthy..it is also a really strong addicition and a little hard to quit in the height of not feeling well. If you can i would suggest a little excersice. 20 min a day if you can.Drink more water and hopefully your circulation will improve and it cant hurt. There is no QUICK fix...be patient